| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device passed rewind test, a21 error test and displacement test.No unexpected a21 alarm, rewind anomaly or reset time or date anomaly after change battery noted during testing.Device had broken battery tube threads.The test reservoir locked in place properly and no anomaly noted.(b)(4).
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a pump error alarm.The customer stated they were able to clear the alarm and were not able to complete the rewind process.Customer also stated that the insulin pump had broken at the battery side.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.